Alert archive / Oregon / High Wind Warnings in 2020
High Wind Warning 2, NWS Pendleton, OR
NWS Pendleton, OR issued this high wind warning at Nov 17, 2020, 2:29 AM PST for 9 counties in Oregon. It was in force for 14 hr. 1 report came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Nov 17, 2020, 2:29 AM PST (10:29 UTC)
- Expired
- Nov 17, 2020, 4:00 PM PST
- In force
- 14 hr
- Issued by
- NWS Pendleton, OR
Counties Crook County, OR, Deschutes County, OR, Gilliam County, OR, Grant County, OR, Jefferson County, OR, Morrow County, OR, Umatilla County, OR, Union County, OR, Wheeler County, OR
The radar
The Pendleton radar (KPDT), 120 km from the middle of the area, began a volume at 10:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Nov 17, 3:15 AM PST | HIGH SUST WINDS 46 | 4 Ssw Mission, OR | SUSTAINED WINDS OF 40-46 MPH WITH GUSTS 50-55 MPH FOR OVER 1 HOUR IN THE PERIOD BETWEEN 246 AM AND 601 AM PST. MESONET STATION EW8735 PENDLETON. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Salem/Mcnary, OR (KSLE), launched 00:00Z, 10.5 hours before the alert went out and 251 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1273 m above ground
- 0-6 km bulk shear
- 60 kt
- 0-1 km storm-relative helicity
- 334 m²/s²
- 0-3 km storm-relative helicity
- 474 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
082 WWUS76 KPDT 171029 NPWPDT URGENT - WEATHER MESSAGE National Weather Service Pendleton OR 229 AM PST Tue Nov 17 2020 ORZ507-180000- /O.UPG.KPDT.WI.Y.0031.000000T0000Z-201118T0000Z/ /O.NEW.KPDT.HW.W.0002.201117T1029Z-201118T0000Z/ Foothills of the Northern Blue Mountains of Oregon- Including the cities of Pendleton and Pilot Rock 229 AM PST Tue Nov 17 2020 ...HIGH WIND WARNING IN EFFECT UNTIL 4 PM PST THIS AFTERNOON... * WHAT...South winds 20 to 40 mph with gusts up to 60 mph. * WHERE...Foothills of the Northern Blue Mountains of Oregon mainly in areas near the base of the Blue Mountains. * WHEN...Until 4 PM PST this afternoon. * IMPACTS...Damaging winds will blow down trees and power lines. Travel will be difficult, especially for high profile vehicles. This includes Interstate 84 east of Pendleton and Highway 11. PRECAUTIONARY/PREPAREDNESS ACTIONS... People should avoid being outside in forested areas and around trees and branches. If possible, remain in the lower levels of your home during the windstorm, and avoid windows. Use caution if you must drive. && $$ ORZ050-180000- /O.CON.KPDT.WI.Y.0031.000000T0000Z-201118T0000Z/ Wallowa County- Including the cities of Enterprise and Joseph 229 AM PST Tue Nov 17 2020 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON... * WHAT...South winds 20 to 30 mph with gusts up to 50 mph. * WHERE...Wallowa County. * WHEN...Until 4 PM PST this afternoon. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. * ADDITIONAL DETAILS...Strongest winds are expected in the Wallowa Valley near and south of Joseph. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ ORZ508-510-WAZ029-180000- /O.CON.KPDT.WI.Y.0031.000000T0000Z-201118T0000Z/ Foothills of the Southern Blue Mountains of Oregon- North Central Oregon- Foothills of the Blue Mountains of Washington- Including the cities of Heppner, Condon, Fossil, Dufur, Maupin, Moro, Dayton, Waitsburg, and Walla Walla 229 AM PST Tue Nov 17 2020 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON... * WHAT...South winds 25 to 35 mph with gusts up to 50 mph. * WHERE...In Washington, Foothills of the Blue Mountains of Washington. In Oregon, North Central Oregon and Foothills of the Southern Blue Mountains of Oregon. * WHEN...Until 4 PM PST this afternoon. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. * ADDITIONAL DETAILS...Strongest winds are expected to be near the base of the Blue Mountains. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ ORZ049-180000- /O.CON.KPDT.WI.Y.0031.000000T0000Z-201118T0000Z/ Grande Ronde Valley- Including the cities of Cove, Elgin, and La Grande 229 AM PST Tue Nov 17 2020 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON... * WHAT...South winds 25 to 35 mph with gusts up to 55 mph. * WHERE...Grande Ronde Valley. * WHEN...Until 4 PM PST this afternoon. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ For more information from the National Weather Service visit https://weather.gov/Pendleton
3 follow-up statements
320 WWUS76 KPDT 171419 NPWPDT URGENT - WEATHER MESSAGE National Weather Service Pendleton OR 619 AM PST Tue Nov 17 2020 ORZ510-171530- /O.CAN.KPDT.WI.Y.0031.000000T0000Z-201118T0000Z/ North Central Oregon- 619 AM PST Tue Nov 17 2020 ...WIND ADVISORY IS CANCELLED... Winds are not expected to be as strong as earlier anticipated. Some localized gusts of 25 to 35 mph will still be possible today. $$ ORZ503-506-180000- /O.EXA.KPDT.HW.W.0002.000000T0000Z-201118T0000Z/ Southern Blue Mountains of Oregon-Ochoco-John Day Highlands- Including the cities of Long Creek, North Powder, Ukiah, Brothers, Paulina, Prairie City, and Seneca 619 AM PST Tue Nov 17 2020 ...HIGH WIND WARNING IN EFFECT UNTIL 4 PM PST THIS AFTERNOON... * WHAT...South winds 20 to 40 mph with gusts up to 60 mph. * WHERE...Southern Blue Mountains of Oregon and Ochoco-John Day Highlands. * WHEN...Until 4 PM PST this afternoon. * IMPACTS...Damaging winds will blow down trees and power lines. Travel will be difficult, especially for high profile vehicles. . PRECAUTIONARY/PREPAREDNESS ACTIONS... People should avoid being outside in forested areas and around trees and branches. If possible, remain in the lower levels of your home during the windstorm, and avoid windows. Use caution if you must drive. && $$ ORZ507-180000- /O.CON.KPDT.HW.W.0002.000000T0000Z-201118T0000Z/ Foothills of the Northern Blue Mountains of Oregon- Including the cities of Pendleton and Pilot Rock 619 AM PST Tue Nov 17 2020 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON... * WHAT...South winds 20 to 40 mph with gusts up to 60 mph. * WHERE...Foothills of the Northern Blue Mountains of Oregon mainly in areas near the base of the Blue Mountains. * WHEN...Until 4 PM PST this afternoon. * IMPACTS...Damaging winds will blow down trees and power lines. Travel will be difficult, especially for high profile vehicles. This includes Interstate 84 east of Pendleton and Highway 11. PRECAUTIONARY/PREPAREDNESS ACTIONS... People should avoid being outside in forested areas and around trees and branches. If possible, remain in the lower levels of your home during the windstorm, and avoid windows. Use caution if you must drive. && $$ ORZ505-180000- /O.EXA.KPDT.WI.Y.0031.000000T0000Z-201118T0000Z/ John Day Basin- Including the cities of Dayville, John Day, Mitchell, Monument, and Spray 619 AM PST Tue Nov 17 2020 ...WIND ADVISORY IN EFFECT UNTIL 4 PM PST THIS AFTERNOON... * WHAT...South winds 25 to 35 mph with gusts up to 50 mph. * WHERE...John Day Basin. * WHEN...Until 4 PM PST this afternoon. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ ORZ050-180000- /O.CON.KPDT.WI.Y.0031.000000T0000Z-201118T0000Z/ Wallowa County- Including the cities of Enterprise and Joseph 619 AM PST Tue Nov 17 2020 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON... * WHAT...South winds 20 to 30 mph with gusts up to 50 mph. * WHERE...Wallowa County. * WHEN...Until 4 PM PST this afternoon. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. * ADDITIONAL DETAILS...Strongest winds are expected in the Wallowa Valley near and south of Joseph. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ ORZ508-WAZ029-180000- /O.CON.KPDT.WI.Y.0031.000000T0000Z-201118T0000Z/ Foothills of the Southern Blue Mountains of Oregon- Foothills of the Blue Mountains of Washington- Including the cities of Heppner, Condon, Fossil, Dayton, Waitsburg, and Walla Walla 619 AM PST Tue Nov 17 2020 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON... * WHAT...South winds 25 to 35 mph with gusts up to 50 mph. * WHERE...In Washington, Foothills of the Blue Mountains of Washington. In Oregon, North Central Oregon and Foothills of the Southern Blue Mountains of Oregon. * WHEN...Until 4 PM PST this afternoon. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. * ADDITIONAL DETAILS...Strongest winds are expected to be near the base of the Blue Mountains. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ ORZ049-180000- /O.CON.KPDT.WI.Y.0031.000000T0000Z-201118T0000Z/ Grande Ronde Valley- Including the cities of Cove, Elgin, and La Grande 619 AM PST Tue Nov 17 2020 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON... * WHAT...South winds 25 to 35 mph with gusts up to 55 mph. * WHERE...Grande Ronde Valley. * WHEN...Until 4 PM PST this afternoon. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ For more information from the National Weather Service visit https://weather.gov/Pendleton
005 WWUS76 KPDT 171858 NPWPDT URGENT - WEATHER MESSAGE National Weather Service Pendleton OR 1058 AM PST Tue Nov 17 2020 ORZ050-172000- /O.CAN.KPDT.WI.Y.0031.000000T0000Z-201118T0000Z/ Wallowa County- 1058 AM PST Tue Nov 17 2020 ...WIND ADVISORY IS CANCELLED... Wind advisory has been upgraded to a High Wind Warning. $$ ORZ507-180000- /O.CON.KPDT.HW.W.0002.000000T0000Z-201118T0000Z/ Foothills of the Northern Blue Mountains of Oregon- Including the cities of Pendleton and Pilot Rock 1058 AM PST Tue Nov 17 2020 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON... * WHAT...South winds 20 to 40 mph with gusts up to 60 mph. * WHERE...Foothills of the Northern Blue Mountains of Oregon mainly in areas near the base of the Blue Mountains. * WHEN...Until 4 PM PST this afternoon. * IMPACTS...Damaging winds will blow down trees and power lines. Travel will be difficult, especially for high profile vehicles. This includes Interstate 84 east of Pendleton and Highway 11. PRECAUTIONARY/PREPAREDNESS ACTIONS... People should avoid being outside in forested areas and around trees and branches. If possible, remain in the lower levels of your home during the windstorm, and avoid windows. Use caution if you must drive. && $$ ORZ503-506-180000- /O.CON.KPDT.HW.W.0002.000000T0000Z-201118T0000Z/ Southern Blue Mountains of Oregon-Ochoco-John Day Highlands- Including the cities of Long Creek, North Powder, Ukiah, Brothers, Paulina, Prairie City, and Seneca 1058 AM PST Tue Nov 17 2020 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON... * WHAT...South winds 20 to 40 mph with gusts up to 60 mph. * WHERE...Southern Blue Mountains of Oregon and Ochoco-John Day Highlands. * WHEN...Until 4 PM PST this afternoon. * IMPACTS...Damaging winds will blow down trees and power lines. Travel will be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... People should avoid being outside in forested areas and around trees and branches. If possible, remain in the lower levels of your home during the windstorm, and avoid windows. Use caution if you must drive. && $$ ORZ508-WAZ029-180000- /O.CON.KPDT.WI.Y.0031.000000T0000Z-201118T0000Z/ Foothills of the Southern Blue Mountains of Oregon- Foothills of the Blue Mountains of Washington- Including the cities of Heppner, Condon, Fossil, Dayton, Waitsburg, and Walla Walla 1058 AM PST Tue Nov 17 2020 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON... * WHAT...South winds 25 to 35 mph with gusts up to 50 mph. * WHERE...In Washington, Foothills of the Blue Mountains of Washington. In Oregon, North Central Oregon and Foothills of the Southern Blue Mountains of Oregon. * WHEN...Until 4 PM PST this afternoon. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. * ADDITIONAL DETAILS...Strongest winds are expected to be near the base of the Blue Mountains. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ ORZ049-180000- /O.CON.KPDT.WI.Y.0031.000000T0000Z-201118T0000Z/ Grande Ronde Valley- Including the cities of Cove, Elgin, and La Grande 1058 AM PST Tue Nov 17 2020 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON... * WHAT...South winds 25 to 35 mph with gusts up to 55 mph. * WHERE...Grande Ronde Valley. * WHEN...Until 4 PM PST this afternoon. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ ORZ505-180000- /O.CON.KPDT.WI.Y.0031.000000T0000Z-201118T0000Z/ John Day Basin- Including the cities of Dayville, John Day, Mitchell, Monument, and Spray 1058 AM PST Tue Nov 17 2020 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON... * WHAT...South winds 25 to 35 mph with gusts up to 50 mph. * WHERE...John Day Basin. * WHEN...Until 4 PM PST this afternoon. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ For more information from the National Weather Service visit https://weather.gov/Pendleton
948 WWUS76 KPDT 172345 NPWPDT URGENT - WEATHER MESSAGE National Weather Service Pendleton OR 345 PM PST Tue Nov 17 2020 ORZ507-180045- /O.EXP.KPDT.HW.W.0002.000000T0000Z-201118T0000Z/ Foothills of the Northern Blue Mountains of Oregon- Including the cities of Pendleton and Pilot Rock 345 PM PST Tue Nov 17 2020 ...HIGH WIND WARNING WILL EXPIRE AT 4 PM PST THIS AFTERNOON... Winds may still gust to 30 mph over the next couple hours, but will remain below Warning criteria so allowing to expire at 4 PM. $$ ORZ503-506-180045- /O.EXP.KPDT.HW.W.0002.000000T0000Z-201118T0000Z/ Southern Blue Mountains of Oregon-Ochoco-John Day Highlands- Including the cities of Long Creek, North Powder, Ukiah, Brothers, Paulina, Prairie City, and Seneca 345 PM PST Tue Nov 17 2020 ...HIGH WIND WARNING WILL EXPIRE AT 4 PM PST THIS AFTERNOON... Winds may still gust to 30 mph over the next couple hours, but will remain below Warning criteria so allowing to expire at 4 PM. $$ ORZ508-WAZ029-180045- /O.EXP.KPDT.WI.Y.0031.000000T0000Z-201118T0000Z/ Foothills of the Southern Blue Mountains of Oregon- Foothills of the Blue Mountains of Washington- Including the cities of Heppner, Condon, Fossil, Dayton, Waitsburg, and Walla Walla 345 PM PST Tue Nov 17 2020 ...WIND ADVISORY WILL EXPIRE AT 4 PM PST THIS AFTERNOON... Winds may still gust to 30 mph over the next couple hours, but will remain below Advisory criteria so allowing to expire at 4 PM. $$ ORZ049-180045- /O.EXP.KPDT.WI.Y.0031.000000T0000Z-201118T0000Z/ Grande Ronde Valley- Including the cities of Cove, Elgin, and La Grande 345 PM PST Tue Nov 17 2020 ...WIND ADVISORY WILL EXPIRE AT 4 PM PST THIS AFTERNOON... Winds may still gust to 30 mph over the next couple hours, but will remain below Advisory criteria so allowing to expire at 4 PM. $$ ORZ505-180045- /O.EXP.KPDT.WI.Y.0031.000000T0000Z-201118T0000Z/ John Day Basin- Including the cities of Dayville, John Day, Mitchell, Monument, and Spray 345 PM PST Tue Nov 17 2020 ...WIND ADVISORY WILL EXPIRE AT 4 PM PST THIS AFTERNOON... Winds may still gust to 30 mph over the next couple hours, but will remain below Advisory criteria so allowing to expire at 4 PM. $$ For more information from the National Weather Service visit https://weather.gov/Pendleton
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pendleton, OR wrote its last area forecast discussion before this high wind warning went out at Nov 16, 9:58 PM PST, 4 hours 31 minutes earlier.
Area forecast discussion, Nov 16, 9:58 PM PST, 4 hours 31 minutes before
Area Forecast Discussion
National Weather Service Pendleton OR
958 PM PST Mon Nov 16 2020
.UPDATE...Significant cloud cover in areas have allowed for
temperatures to be slower to cool, so bumped up overnight low
temperatures a bit around the Dalles, Redmond, and Pendleton
areas. The warm front is continuing to crawl through our area from
south to north, and will keep tracking through Washington and into
British Columbia overnight. Winds have already begun to increase
at the base of the Blues, which will become more widespread as we
proceed through the night and into Tuesday morning. Windy
conditions will ensue through much of the day tomorrow, as the
associated cold front begins to drive through our area. A Wind
Advisory is currently active for the Grande Ronde Valley, with
Wind Advisories for Wallowa county and along the foothills of the
Blues beginning at 10 PM. 75
.AVIATION...06Z TAFS...LIFR conditions currently at PDT and ALW and
are not set to improve until around 12Z. Fog has developed quickly,
and is leading to 1/4SM visibilities and ceilings hovering between
100 and 300 feet. MVFR conditions now at DLS, YKM, and PSC, but all
three sites are expected to drop to IFR conditions between 09Z and
12Z. VFR conditions being felt at RDM/BDN and should stay through
the period. Winds will be quite breezy and will continue to increase
until 17Z, 30 - 35 kt gusts are expected. Sites PDT/RDM/BDN/ALW will
also see southerly low level wind shear developing overnight,
generally around 2kft AGL at 30kts to 40kts. 75
&&
.PREV DISCUSSION... /issued 339 PM PST Mon Nov 16 2020/
SHORT TERM...Today and Tuesday...Warm front lifting through the CWA
will bring showers through the WA Cascades and foothills until
early evening. Mild and cloudy conditions expected otherwise for
the rest of the area, with highs climbing into the low to mid 50s
for lower elevations as a warm and moist SW wind aloft keeps us
insulated through Tuesday, with overnight lows dropping off very
little from today's highs, especially in central OR and areas
around the Blue Mountains where winds will pick up substantially
overnight.
Trailing the warm front is a deepening surface low off the coast of
BC, leading to a tight pressure gradient spreading from the far
eastern OR valleys through coastal WA. This gradient favors a strong
south to southeast flow, particularly for central OR and the Grande
Ronde Valley, with downsloping winds for the Blue Mountains
impacting the southeastern and southern portions of the Columbia
Basin. This, combined with model forecast pressure gradient values
aligning with that of a strong wind event, have led to wind
advisories for the foothills of the Blue Mountains and the Grande
Ronde Valley, with gusts reaching and surpassing at times 50 mph.
Gusts are expected to be slightly lighter in central OR given a
weaker forecasted pressure gradient, but may need to roll these
areas into an advisory later this evening as well. Expect the
strongest winds to begin in Grande Ronde this evening, with the Blue
Mountains following a few hours after, continuing through Tuesday
evening. Central OR will see a later onset, closer to early Tuesday
morning. Important to note that this wind event within the Basin
will be isolated to areas right along the foothills of the Blues,
with a rapidly deteriorating effect on the winds more inland toward
the lower Basin, such as in Hermiston and Tri-Cities. Expect highs
tomorrow to reach close to 60, locally higher along the foothills,
while the lower Basin sees low to mid 50s. Central OR may see upper
50s given warm southerly downslope flow through the US-97
corridor.
LONG TERM...Wednesday through Monday. The weather pattern remains
active through the weekend and models are in fairly good
agreement. Westerly flow aloft. Upper level troughs will move
across the region every 24-36 hours with periods of rain and
mountain snow. Temperatures will be near seasonal averages with
highs in the 40s to lower 50s.
&&
.PRELIMINARY POINT TEMPS/POPS...
PDT 44 61 40 53 / 0 10 30 50
ALW 43 59 42 54 / 10 10 50 50
PSC 39 57 42 54 / 0 10 20 20
YKM 35 51 33 49 / 0 30 30 40
HRI 39 57 41 54 / 0 10 30 30
ELN 36 48 32 45 / 10 30 30 40
RDM 45 58 35 48 / 0 30 30 50
LGD 40 51 37 47 / 0 10 50 60
GCD 41 57 37 47 / 0 10 50 60
DLS 44 55 41 50 / 0 40 40 60
&&
.PDT WATCHES/WARNINGS/ADVISORIES...
OR...Wind Advisory until 4 PM PST Tuesday for ORZ050-507-508-510.
Wind Advisory until 4 PM PST Tuesday for ORZ049.
WA...Wind Advisory until 4 PM PST Tuesday for WAZ029.
&&
SHORT TERM...75
LONG TERM....75
AVIATION...75Nearby
High Wind Warnings in Oregon, 2020Every high wind warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.